# SDR ASAA1149748

- Difficulty date: May 28, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA16377
- Condition: Debonded
- Location: Nr 8 Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER LOWER SURFACE PREVIOUS REPAIR IS DISBONDING.  REMOVED PREVIOUS REPAIR FABRICATED REPAIR PARTS AND BONDED REPAIR IAW SRM 51-70-10 REPAIR 2.
